# SDR UPS02838711

- Difficulty date: June 28, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,117 hours, 47,866 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RIGHT WING CENTER LEADING EDGE LOWER SKIN IS CRACKED INBOARD OF XW408.  STOP-DRILLED CRACKED, NDT VERIFIED CRACK TERMINATES AT STOP DRILL, FABRICATED AND INSTALLED DOUBLER IAW DC8-5720-4087 FIG 1 APPX C.
